# SDR FDEA201212284393

- Difficulty date: December 28, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 51,178 hours, 23,075 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP1752015
- Part serial: 0H3107
- Condition: Cracked
- Location: Cockpit
- Part time: 6,664 hours, 3,677 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT OF MEM PASSING APPROX 4500' HEARD A "POP", LOOKED UP AND HAD MANY LARGE CRACKS IN CAPTAINS FRONT WINDSCREEN.  R & R WINDSHIELD IAW AMM 56-11-11-04.
